MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN REV CCK VE 10MM R 7-9+ EF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PSN REV CCK VE 10MM R 7-9+ EF; PROSTHESIS, KNEE
Catalog Number 42522800710
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H3- the product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised due to a fractured post on the articular surface.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Event or Problem Description
It was reported that a patient was revised due to instability and a fractured post on the articular surface.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, b7, d2, d6a, g1, g3, g6, h1, h2, h6, and h11.Corrected: h4.
 
Event or Problem Description
It was reported a patient was revised approximately three years and four months post implantation due to instability, inability to bear weight, and limited range of motion.The patient had an initial right total knee arthroplasty following a traumatic motor vehicle accident.Subsequently, the patient began to experience instability, inability to bear weight, and limited range of motion and underwent a revision.During the revision, the polyethylene post was fractured, the poly was upsized to 20mm, all other components were retained, and the procedure was completed without complication.At the two-week follow-up, the patient was doing well with minimal pain.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, d8, g1, g3, g6, h1, h2, h3, h6, and h11 visual examination of the returned product identified signs of implantation in the form of wear, deformation, pits, and gouges.The post of the articular surface has fractured off and was not returned.Device was submitted for further analysis.Analysis determined that the articular surface showed light pitting, wear and abrasions on the superior surface, with light gouging on the inferior surface that was likely related to explantation.Both condyles displayed pitting, scratching and gouging near the base of the post.The fracture surface appeared smooth, suggesting continued wear after the post fragment separated.The inferior side also showed plastic deformation on the locking mechanism, likely from explantation.The overall findings suggest the post fracture was possibly due to overloading, potentially worsened by repeated impingement during hyperextension.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pre-revision notes: increasing instability and inability to bear weight on rle.Rom 5-100 degrees, ml instability and with standing does have 10-15 degree recurvatum.Revision notes: procedure: right tka revision and extensor mechanism reconstruction.Soft tissues debrided & tka grossly unstable.Polyethylene post was fractured.The post could not be retrieved.The wound was thoroughly irrigated.Components are well fixed.No complications.Radiographs were provided and reviewed by a health care professional, and it was determined further review would not enhance the investigation.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PSN REV CCK VE 10MM R 7-9+ EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22936414
Report Number0001822565-2025-03207
Device Sequence Number21271130
Product Code JWH
UDI-Device Identifier00889024555303
UDI-Public(01)00889024555303(17)261006(10)65232832
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522800710
Device Lot Number65232832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/29/2025
12/23/2025
02/13/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/23/2025
01/16/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight113 KG